Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Algebraic structure in the loop space homology Bockstein spectral sequence


Author: Jonathan A. Scott
Journal: Trans. Amer. Math. Soc. 354 (2002), 3075-3084
MSC (2000): Primary 55P35; Secondary 16S30
DOI: https://doi.org/10.1090/S0002-9947-02-02971-9
Published electronically: April 1, 2002
MathSciNet review: 1897391
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $X$ be a finite, $n$-dimensional, $r$-connected CW complex. We prove the following theorem:

If $p \geq n/r$ is an odd prime, then the loop space homology Bockstein spectral sequence modulo $p$ is a spectral sequence of universal enveloping algebras over differential graded Lie algebras.


References [Enhancements On Off] (What's this?)

  • 1. M. André, Hopf algebras with divided powers, J. Algebra 18 (1971), 19-50. MR 43:3323
  • 2. David J. Anick, Hopf algebras up to homotopy, J. Amer. Math. Soc. 2 (1989), no. 3, 417-453. MR 90c:16007
  • 3. William Browder, Torsion in ${H}$-spaces, Ann. of Math. (2) 74 (1961), 24-51. MR 23:A2201
  • 4. Y. Félix, S. Halperin, and J.-C. Thomas, Differential graded algebras in topology, Handbook of Algebraic Topology, North-Holland, Amsterdam, 1995, pp. 829-865. MR 96j:57052
  • 5. Stephen Halperin, Universal enveloping algebras and loop space homology, J. Pure Appl. Alg. 83 (1992), 237-282. MR 93k:55014
  • 6. John W. Milnor and John C. Moore, On the structure of Hopf algebras, Ann. of Math. (2) 81 (1965), 211-264. MR 30:4259
  • 7. Gunnar Sjödin, Hopf algebras and derivations, J. Algebra 64 (1980), 218-229. MR 84a:16016

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55P35, 16S30

Retrieve articles in all journals with MSC (2000): 55P35, 16S30


Additional Information

Jonathan A. Scott
Affiliation: Department of Mathematics, University of Toronto, Toronto, Ontario M5S 3G3, Canada
Address at time of publication: Aberdeen Topology Centre, Department of Mathematical Sciences, University of Aberdeen, Aberdeen AB24 3UE, United Kingdom
Email: j.scott@maths.abdn.ac.uk

DOI: https://doi.org/10.1090/S0002-9947-02-02971-9
Keywords: Loop space homology, Bockstein spectral sequence, universal enveloping algebra
Received by editor(s): November 1, 2001
Published electronically: April 1, 2002
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society